Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 96, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 26, 2008, 10:55 AM CDT for Platte County, Missouri. It took effect at Apr 27, 2008, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 26, 2008, 10:55 AM CDT (15:55 UTC)
- In effect from
- Apr 27, 2008, 1:00 AM CDT
- Expired
- Apr 26, 2008, 9:56 PM CDT
- In force
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
County Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Platte River at Sharps Station (SSTM7).
- Action stage
- 21 ft
- Minor stage
- 26 ft
- Moderate stage
- 29 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06821190, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KEAX 261555
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1055 AM CDT SAT APR 26 2008
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
PLATTE RIVER AT SHARPS STATION
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...PLATTE
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC165-271555-
/O.NEW.KEAX.FL.W.0096.080427T0600Z-080429T0000Z/
/SSTM7.1.ER.080427T0600Z.080427T1200Z.080428T0000Z.NO/
1055 AM CDT SAT APR 26 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE PLATTE RIVER AT SHARPS STATION.
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:42 AM SATURDAY THE STAGE WAS 22.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND
CONTINUE TO RISE TO NEAR 26.3 FEET BY SUNDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 22.9 SAT 11 AM 26.3 SUNDAY MORNING
$$4 follow-up statements
000
WGUS83 KEAX 261559
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1059 AM CDT SAT APR 26 2008
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
GRAND RIVER NEAR CHILLICOTHE
GRAND RIVER NEAR SUMNER
PLATTE RIVER NEAR AGENCY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BUCHANAN...CARROLL...
CHARITON...COOPER...LINN...LIVINGSTON...SALINE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
PLATTE RIVER AT SHARPS STATION
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...PLATTE
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC053-195-271559-
/O.EXT.KEAX.FL.W.0090.000000T0000Z-080429T1227Z/
/BLVM7.1.ER.000000T0000Z.080427T0000Z.080428T1227Z.NO/
1059 AM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM SATURDAY THE STAGE WAS 27.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.3 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 27.9 SAT 11 AM 28.3 THIS EVENING
$$
MOC115-117-271558-
/O.EXT.KEAX.FL.W.0095.000000T0000Z-080428T1834Z/
/CHZM7.1.ER.080426T0309Z.080427T0000Z.080427T1834Z.NO/
1059 AM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SATURDAY THE STAGE WAS 26.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.1 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY
AFTERNOON.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 26.7 SAT 10 AM 27.1 THIS EVENING
$$
MOC033-041-115-117-271558-
/O.EXT.KEAX.FL.W.0091.000000T0000Z-080430T0726Z/
/SNZM7.2.ER.080425T0223Z.080427T1200Z.080429T0726Z.NO/
1059 AM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM SATURDAY THE STAGE WAS 32.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.0 FEET BY
SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY
MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 32.0 SAT 11 AM 33.0 SUNDAY MORNING
$$
MOC021-271558-
/O.EXT.KEAX.FL.W.0094.000000T0000Z-080427T1800Z/
/AGYM7.1.ER.080426T0051Z.080426T0615Z.080426T1800Z.NO/
1059 AM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR AGENCY.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SATURDAY THE STAGE WAS 20.2 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 20.2 SAT 10 AM 20.0 THIS AFTERNOON
$$
MOC165-271558-
/O.CON.KEAX.FL.W.0096.080427T0600Z-080429T0000Z/
/SSTM7.1.ER.080427T0600Z.080427T1200Z.080428T0000Z.NO/
1059 AM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:54 AM SATURDAY THE STAGE WAS 22.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND
CONTINUE TO RISE TO NEAR 26.3 FEET BY SUNDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 22.9 SAT 11 AM 26.3 SUNDAY MORNING
$$000
WGUS83 KEAX 261941
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
240 PM CDT SAT APR 26 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
PLATTE RIVER NEAR AGENCY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BUCHANAN
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
GRAND RIVER NEAR CHILLICOTHE
GRAND RIVER NEAR SUMNER
PLATTE RIVER AT SHARPS STATION
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
COOPER...LINN...LIVINGSTON...PLATTE...SALINE
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC053-195-271940-
/O.CON.KEAX.FL.W.0090.000000T0000Z-080429T1227Z/
/BLVM7.1.ER.000000T0000Z.080427T0000Z.080428T1227Z.NO/
240 PM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:45 PM SATURDAY THE STAGE WAS 28.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.3 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 28.0 SAT 2 PM 28.3 THIS EVENING
$$
MOC115-117-271939-
/O.CON.KEAX.FL.W.0095.000000T0000Z-080428T1834Z/
/CHZM7.1.ER.080426T0309Z.080427T0000Z.080427T1834Z.NO/
240 PM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:15 PM SATURDAY THE STAGE WAS 26.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.1 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY
AFTERNOON.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 26.9 SAT 2 PM 27.1 THIS EVENING
$$
MOC033-041-115-117-271939-
/O.CON.KEAX.FL.W.0091.000000T0000Z-080430T0726Z/
/SNZM7.2.ER.080425T0223Z.080427T1200Z.080429T0726Z.NO/
240 PM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:45 PM SATURDAY THE STAGE WAS 32.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.0 FEET BY
SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY
MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 32.2 SAT 2 PM 33.0 SUNDAY MORNING
$$
MOC021-262010-
/O.CAN.KEAX.FL.W.0094.000000T0000Z-080427T1800Z/
/AGYM7.1.ER.080426T0051Z.080426T0615Z.080426T1618Z.NO/
240 PM CDT SAT APR 26 2008
THE FLOOD WARNING IS CANCELLED FOR
THE PLATTE RIVER NEAR AGENCY.
* AT 2:15 PM SATURDAY THE STAGE WAS 19.4 FEET.
* FELL BELOW FLOOD STAGE AT 11:18 AM SATURDAY.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 19.0 FEET BY SUNDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 19.4 SAT 2 PM 19.0 SUNDAY MORNING
$$
MOC165-271939-
/O.CON.KEAX.FL.W.0096.080427T0600Z-080429T0000Z/
/SSTM7.1.ER.080427T0600Z.080427T1200Z.080428T0000Z.NO/
240 PM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 2:33 PM SATURDAY THE STAGE WAS 23.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND
CONTINUE TO RISE TO NEAR 26.3 FEET BY SUNDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 23.9 SAT 3 PM 26.3 SUNDAY MORNING
$$000
WGUS83 KEAX 270017
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
717 PM CDT SAT APR 26 2008
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
GRAND RIVER NEAR CHILLICOTHE
GRAND RIVER NEAR SUMNER
PLATTE RIVER AT SHARPS STATION
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
LINN...LIVINGSTON...PLATTE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC053-195-280017-
/O.CON.KEAX.FL.W.0090.000000T0000Z-080429T1227Z/
/BLVM7.1.ER.000000T0000Z.080427T0600Z.080428T1227Z.NO/
717 PM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:45 PM SATURDAY THE STAGE WAS 28.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.1 FEET BY
EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 28.1 SAT 07 PM 28.1 EARLY SUNDAY MORNING
$$
MOC115-117-280016-
/O.EXT.KEAX.FL.W.0095.000000T0000Z-080428T1708Z/
/CHZM7.1.ER.080426T0309Z.080426T2015Z.080427T1708Z.NO/
717 PM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:15 PM SATURDAY THE STAGE WAS 26.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SUNDAY AFTERNOON.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 26.8 SAT 06 PM 26.4 EARLY SUNDAY MORNING
$$
MOC033-041-115-117-280016-
/O.EXT.KEAX.FL.W.0091.000000T0000Z-080430T0413Z/
/SNZM7.2.ER.080425T0223Z.080427T1800Z.080429T0413Z.NO/
717 PM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:45 PM SATURDAY THE STAGE WAS 32.4 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.6 FEET BY
EARLY SUNDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
MONDAY BEFORE MIDNIGHT.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 32.4 SAT 07 PM 32.6 EARLY SUNDAY AFTERNOON
$$
MOC165-280016-
/O.EXT.KEAX.FL.W.0096.080427T0600Z-080428T1800Z/
/SSTM7.1.ER.080427T0600Z.080427T1200Z.080427T1800Z.NO/
717 PM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* FROM LATE TONIGHT TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:10 PM SATURDAY THE STAGE WAS 24.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND
CONTINUE TO RISE TO NEAR 26.3 FEET BY SUNDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY AFTERNOON.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 24.6 SAT 07 PM 26.3 SUNDAY MORNING
$$000
WGUS83 KEAX 270256
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
956 PM CDT SAT APR 26 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
PLATTE RIVER AT SHARPS STATION
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...PLATTE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
GRAND RIVER NEAR CHILLICOTHE
GRAND RIVER NEAR SUMNER
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
COOPER...LINN...LIVINGSTON...SALINE
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC053-195-280256-
/O.CON.KEAX.FL.W.0090.000000T0000Z-080429T1227Z/
/BLVM7.1.ER.000000T0000Z.080427T0230Z.080428T1227Z.NO/
956 PM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 PM SATURDAY THE STAGE WAS 28.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.1 FEET BY
EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 28.1 SAT 10 PM 28.1 EARLY SUNDAY MORNING
$$
MOC115-117-280255-
/O.CON.KEAX.FL.W.0095.000000T0000Z-080428T1708Z/
/CHZM7.1.ER.080426T0309Z.080426T2015Z.080427T1708Z.NO/
956 PM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 PM SATURDAY THE STAGE WAS 26.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SUNDAY AFTERNOON.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 26.5 SAT 09 PM 26.4 EARLY SUNDAY MORNING
$$
MOC033-041-115-117-280255-
/O.CON.KEAX.FL.W.0091.000000T0000Z-080430T0413Z/
/SNZM7.2.ER.080425T0223Z.080427T1800Z.080429T0413Z.NO/
956 PM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 PM SATURDAY THE STAGE WAS 32.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.6 FEET BY
EARLY SUNDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
MONDAY BEFORE MIDNIGHT.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 32.5 SAT 10 PM 32.6 EARLY SUNDAY AFTERNOON
$$
MOC165-270326-
/O.CAN.KEAX.FL.W.0096.000000T0000Z-080428T1800Z/
/SSTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
956 PM CDT SAT APR 26 2008
THE FLOOD WARNING IS CANCELLED FOR
THE PLATTE RIVER AT SHARPS STATION.
* AT 9:50 PM SATURDAY THE STAGE WAS 24.8 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF
25.7 FEET EARLY SUNDAY MORNING.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 24.8 SAT 10 PM 25.7 EARLY SUNDAY MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 26, 6:40 AM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Apr 26, 6:40 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 640 AM CDT SAT APR 26 2008 ...UPDATED FOR AVIATION... .PREVIOUS DISCUSSION... /303 AM CDT SAT APR 26 2008/ MAIN FOCUS FOR DISCUSSION IS THE THREAT OF RAIN LATE THIS AFTERNOON THROUGH EARLY SUNDAY. LATEST MOISTURE IMAGERY DEPICTS A RELATIVELY STRONG SHORTWAVE ENTERING NWRN WYOMING. MODELS DROP THE SHORTWAVE SOUTHEAST INTO THE CENTRAL PLAINS WITH THE NAM A LITTLE SLOWER THAN THE GFS. PREFER THE GFS FASTER TIMING GIVEN SUPPORT FROM THE CANADIAN AND ECMWF. THE GFS AND NAM SUGGEST MODEST ISENTROPIC LIFT FROM 290-295K DEVELOPING IN EXTREME NWRN MO LATE THIS AFTN AND SPREADING RAPIDLY SOUTHEAST THROUGH THE NIGHT. SUPPORT FOR RAIN DEVELOPMENT IS AIDED BY MDT-STG FRONTOGENETICAL FORCING FROM 850-500MB. DUE TO THE LACK OF SIGNIFICANT MOISTURE...PREFER THE LIGHTER QPF OF THE GFS AND ECMWF. IN ADDITION...DUE TO NR NEUTRAL ELEVATED INSTABILITY AND GOOD FORCING...CANNOT RULE OUT AN ISOLATED EMBEDDED THUNDERSTORM. CONFIDENCE IN THE ABOVE SCENARIO HAS WARRANTED AN INCREASE IN POPS...ESPECIALLY TONIGHT. HAD TO TAKE A LOOK AND FROZEN PRECIP POTENTIAL GIVEN LOW THICKNESSES...BUT FORECAST SOUNDINGS SUGGEST A SFC-5000 FT LAYER WELL ABOVE FREEZING. REGARDLESS...IT WILL BE A CHILLY RAIN. COOLER AIR WILL FILTER SOUTHEAST DURING THE DAY ON SUNDAY WITH BELOW NORMAL TEMPERATURES. TEMPERATURES CONTINGENT UPON HOW QUICKLY CLOUDS ERODE. ANOTHER CONCERN IS THE POTENTIAL FOR FROST SUNDAY NIGHT. CONFIDENCE IS LOW AT THIS TIME...GIVEN THE POTENTIAL FOR AN INCREASE IN WINDS AND CLOUD COVER LATE SUNDAY NIGHT AS A WEAK SHORTWAVE TROUGH APPROACHES UNDER BRISK NW FLOW ALOFT. DB && .AVIATION... FOR THE 12Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE AFTN HOURS AS SFC HIGH PRESSURE AXIS SLIDES EWRD. MODEST MID-LVL ISENTROPIC LIFT AHEAD OF APPROACHING LEAD DISTURBANCE OVER COLORADO IS ALREADY DEVELOPING MID-LVL DECK OVER WERN KANSAS. EXPECT CONTINUED DEVELOPMENT OF THIS DECK INTO THE TERMINALS BY MID-LATE MORNING. ISENTROPIC LIFT WILL BEGIN TO FOCUS ITSELF ACROSS NE KANSAS BY LATE AFTERNOON AS MID-LVL TROUGH MOVES IN FROM THE WEST. CIGS WILL GRADUALLY BEING TO LOWER BY MID AFTN WITH VFR SHOWERS AND ISOLATED TSRA DEVELOPMENT EXPECTED BETWEEN 22Z AND 02Z. CEILINGS AND VIS SHOULD GENERALLY REMAIN VFR EXCEPT IN HEAVIER SHOWERS WHEN MVFR CIGS COULD PUSH IN. SECOND UPR LVL WAVE DROPPING SOUTH OUT OF THE DAKOTAS WILL BRING A CONTINUED CHANCE FOR -RA AFTER 04Z...ALTHOUGH STILL LOW CONFIDENCE ON OVERALL COVERAGE OF THIS ACTIVITY PAST 07Z AS RATHER STRONG ISENTROPIC DOWNGLIDE PREVAILS. AS A RESULT...WILL CONTINUE TO ADDRESS WITH PROB30 GROUP. DESPITE MODEL SOUNDINGS POINTING TO IMPROVING CONDITIONS TOWARDS 12Z...CURRENT STATE OF UPSTREAM CLOUD DECK UNDER THIS SECOND DISTURBANCE IN NORTHERN MONTANA WOULD SAY OTHERWISE. ATTM EXPECTING CIGS/VIS TO REMAIN MVFR THROUGH THE REMAINDER OF THE TAF CYCLE. DUX && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Apr 26, 5:57 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 557 AM CDT SAT APR 26 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 557 AM CDT SAT APR 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT IN COMBINATION WITH AN UPPER LEVEL STORM SYSTEM MAY TRIGGER ISOLATED THUNDERSTORMS LATE THIS AFTERNOON...NORTHWEST OF A LINE FROM ST JOSEPH TO BETHANY. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA TONIGHT. THE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE THROUGH THE CENTRAL PLAINS THURSDAY AND FRIDAY. THUNDERSTORMS ARE POSSIBLE WITH THIS STORM SYSTEM...MAINLY THURSDAY AND FRIDAY. ALTHOUGH THERE IS SOME QUESTION ON THE STRENGTH...TRACK AND TIMING OF THIS STORM SYSTEM...A PERIOD OF SEVERE THUNDERSTORMS IS POSSIBLE THURSDAY OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. DB
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.